I was diagnosed with MG in Sept of 2015. I was doing really well on a low dose of prednisone (5 mg daily) and mestinon (60 mg 3 times a day). I had a thymectomy in Dec of 2015 in which I recovered really well and was living a pretty normal life. In February of 2016, I was hit with an illness and it seemed to screw with the MG. I ended up in the hospital and received 2 IVIG doses. Doctor also upped the prednisone to 20 mg daily and mestinon to 60 mg 4 times daily. I left feeling on top of the world and my life seemed to go back to normal for a week or two. Then, I was experiencing weakness again. My main weakness is my large muscles in my arms and legs. I would fall if I tried to walk. I would do well for a day or two and then I would be back to not doing well. I ended up back in the hospital this last week with arms/legs super weak again. This time, I received all 5 IVIG doses, and doc added Imuran to my list of meds. This time, I'm still weak after the IVIG. I feel as if I hadn't even had it done. I'm super weak again in my arms and legs. Trouble going to the bathroom. I'm a single mom of 4 kids, and work full time as a special education teacher and I feel like I can't do anything. Just getting the goodies out of the car to setup Easter baskets yesterday was hard. I'm wondering if I will have to go on disability and not work. Has anyone else experienced this sudden change in resistance to medicine? I'm wondering if the Imuran has changed the outcome? Thanks for any advice!
Posts You May Be Interested In
My husband has been on Celcept for 5 years and has been stable. Now his symptoms are coming back, throat hard to Swallow breathing problems now taking Mestinon again, anyone have this problem?
Hello,Hello,I am recently diagnosed with MG and am trying to figure out what is MG or other issues. Very droopy eyelid and intermittent speech issues, yes, but what about things as simple as being able to rinse mouth when you brush your teeth or issues with trying to effectively blow your nose. I am 90 MG mestinon 4 times a day. Any enlightenment would be greatly appreciated. Thank you,...